WANG Baoxiang
Phone :86-10-62755951
Office :1371E


Ph. D,  Institute of Applied Physics and Computational Mathematics,   1994

M. S.,  Harbin Institute of Technology, 1990

B. S.,  Hebei University, 1987

Research Interests

Harmonic Analysis and Nonlinear Partial Differential Equations 1. Function Spaces 2. Nonlinear Dispersive Wave Equations 3. Navier-Stokes Equations.  (MathSciNet)

Selected Publications

  • Ruzhansky, M.; Baoxiang Wang,H. Zhang, , Global well-posedness and scattering for the fourth order nonlinear Schrödinger equations with small data in modulation and Sobolev spaces. J. Math. Pures Appl. 105 (2016), no. 1, 31–65.
  •  Baoxiang Wang, Ill-posedness for the Navier-Stokes equations in critical Besov spaces. Adv. Math. 268 (2015), 350–372.
  •  Baoxiang Wang, Globally well and ill posedness for non-elliptic derivative Schrödinger equations with small rough data. J. Funct. Anal. 265 (2013), no. 12, 3009–3052.
  • Lijia Han;  Baoxiang Wang;Boling Guo,  Inviscid limit for the derivative Ginzburg-Landau equation with small data in modulation and Sobolev spaces. Appl. Comput. Harmon. Anal. 32 (2012), no. 2, 197–222.
  •  Baoxiang Wang; Zhaohui Huo; Chengchun Hao; Zihua Guo, Harmonic analysis method for nonlinear evolution equations. I. World Scientific Publishing Co. Pte. Ltd., Hackensack, NJ, 2011. 283 pp (Monograph)